Put on medication :(

Discussion in 'Challenges - Weight Loss & Otherwise!' started by MrsDetermined, 26 September 2010 Social URL.

  1. MrsDetermined

    MrsDetermined Better drink that water!

    Posts:
    172
    Likes Received:
    4
    Start Weight:
    12st10lb
    Current Weight:
    11st7lb
    Goal Weight:
    10st5lb
    Lost(%):
    1st3lb(9.55%)
    Diet:
    Slimming World - w/o group
    :cry:....that is known to put on pounds and also makes me soooooooooo hungry.

    HELP!
     
  2. Avatar

    MiniMins.com Matched Content

  3. Lynn_

    Lynn_ On A Mission!

    Posts:
    1,288
    Likes Received:
    50
    Start Weight:
    17st9lb
    Current Weight:
    10st9lb
    Goal Weight:
    10st7lb
    Lost(%):
    7st0lb(39.68%)
    Badges:
    Maintainer
    Diet:
    Diabetic/Low carb
    Ohh im sorry to hear that MrsD, are you diabetic by any chance? If so i might be able give you the benefit of my little knowledge on the subject.

    Steroids will also do the same thing, i was on prednisolone for 5 days a couple weeks ago. I was nervous about it, but it was only 5 days so i wasnt going to let it ruin my diet efforts.

    If you need the meds, you need the meds. But you can still limit any damage as much as possible by being very careful. Good luck with it, how long do you expect to be on the meds?
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.